# SDR DALA2016033102497

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 974-1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30, FROM BS 974 TO 1003 CORRODED ALSO ADDITIONAL AREAS OF CORROSION FOUND ON LONGERON 30, FROM BS 927 TO 974.  CLEANED, INSPECTED, AND BLENDED ALL AREAS OF CORROSION IAW SRM 53-00-00.  NOMINAL THICKNESS FOUND WAS .125 FOUND WAS .074 ALL AREAS WERE BLENDED TO WITHIN LIMITS IAW SRM 53-00-05, REPAIR 3 EXCEPT FOR BS 998 WAS OUT OF LIMITS.  BS REPAIRED IAW SRM 53-00-05, REPAIR 3.  ALL AREAS WERE THEN ALODINED, PRIMED, AND TOPCOATED IAW DPSM 900-2-4-1, NR 2, 900-3-6, NR 1 AND 900-3-6, NR 3.  VT TOOL TAG NR WAS 6783. ADDED RII & MAJOR REPAIR.  RII WAS COMPLETED BY INSP 288005 ON NR 161, 100.
